# SDR CALA2019042600645

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 65,465 hours, 23,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3521
- Condition: Cracked
- Location: Bs 375-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INTERIM REPAIR AT FUSELAGE SKIN BETWEEN STA 375 AND S TA 420 AND STR 19R & STR 21R PER UNITED EC/RA 5331-02363. ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF EC/RA 5331-02363. PLANNING TO CONTACT ENGINEERING AFTER 48,000 CYCLES BUT BEFORE 49,000 CYC LES FROM THE INSPECTION REQUIREMENTS. ACCOMPLISH INTERIM REPAIR AT FUSELAGE SKIN BETWEEN STA 375 AND S TA 420 AND STR 420 & STR 21R PER UNITED EC/RA 5331-02363. ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF EC/RA 5331-02363. PLANNING T O CONTACT ENGINEERING AFTER 48,000 CYCLES BUT BEFORE 49,000 CYCL ES FOR THE INSPECTION REQUIREMENTS. PERFORM AN INSPECTION PER PART 2 OF EC/RA 5331-02363. PLANNING CYCL ES FOR THE INSPECTION REQUIREM
